Increased anxiety : Hi all,been on the... - Anxiety Support

Anxiety Support
45,342 members46,078 posts

Increased anxiety

Bramble63
Bramble63

Hi all,been on the increased dose of sertraline for 8 days nows, my anxiety has gone sky high. Has anyone experienced this with med increase,if so how long does it normally last ?

15 Replies
oldestnewest
Hidden
Hidden

Hi Bramwell

I havnt had this experience , so sorry I may not be any use

Was you OK on the lower dose ?

If it was making me feel so bad I would go back & see GP

I have read on here that some have struggled when their meds have been increased

I hope someone else will come along that can help more

Let us no how you go on

Love

whywhy

xxx

Im new on here and ive had experiences of when upping tabs anxiety increases, mines a very long story it will come good but if need reasurance like I did speak to your gp

Hidden
Hidden

Hi Bramble,

I have had the same reaction to taking sertraline, it does seem to increase anxiety then it does level out mine did after about 3 weeks.

However it did bring all my symptoms back and start the cycle off.

Hope this helps.

1b4bed

Bramble63
Bramble63 in reply to Hidden

hi 1b4bed,what do u mean by bringing your symptoms back?

Hidden
Hidden in reply to Bramble63

Hi Bramble,

I started to feel anxious, lack of concentration, motivation, feelings of despair even suicidal. I know it all sounds very dramatic but this is how I was feeling. Once all this starts I become stressed and then start to have breathing difficulties, this then frustrates more and I become more anxious, hence the cycle.

Hope this is of help.

1b4bed

Bramble63
Bramble63 in reply to Hidden

thanks for reply,are u saying u felt like this starting the medication,and felt the same imcreasing the meds?

Hidden
Hidden in reply to Bramble63

I had been taking escitalopram for about 4 years, but I felt that they were no longer working and didn't want to up the dose. Up until then my anxiety was in check. My GP then prescribed sertraline, it was just after I started taking them that the anxiety returned, I am now slowly getting back to how I was before I changed.

Bramble63
Bramble63 in reply to Hidden

Hi 1b4bed,I am feeling what your describing,apart from the suicidal Thoughts,been on 50mg of sertraline for 4 weeks and 100mg for 10 days,plus not sleep well.hope the meds kick in soon,starting to loose confidence

Hidden
Hidden in reply to Bramble63

Hi Bramble,

Strange my sleep pattern was completely upset but I put that down to changes in my life style and work. I am starting to settle down again now and seem to e far more in control than I was 6 weeks ago but it has been a very stressful time.

Hang on in there.

1b4bed

Hidden
Hidden

Hi bramble. I too had this problem just 2days after starting to take the sertraline. I stopped taking it as it frightened me to death. I have been on it before with no problems. I am going back to the gp today.

Bramble63
Bramble63 in reply to Hidden

Hi loo loo,how did you get on at the docs ?

Hidden
Hidden in reply to Bramble63

Hi bramble. Feel it went well. I felt relief leaving there. I am being referred for CBT which I think will benefit me. I have also been prescribed a low dose of prozac, at the moment though I'm reluctant to take it!

How are you Feeling today?

Bramble63
Bramble63 in reply to Hidden

not to good,i was good for 4 days last week,mon to thur.i have been on 50mg of sertraline for 4 weeks and 100mg for 9 days,anxiety with me 24 7 .got to go back to work on monday,been off six weeks.just really need these meds to kick in.after 4 good days last week and the increase i thought things would just get better and better,how wrong was i

Hidden
Hidden in reply to Bramble63

Hi bramble. Sorry your not too good. The GP told me yesterday that things will get worse before they get better. Starting new meds from what I have read there are are side effects we go through unfortunately. I'm sure you are almost there and they will start to help you pretty soon. I am giving you the advice i should be telling myself, so much easier to give it! have my fingers crossed for you bramble. Let me know how you get on.

Bramble63
Bramble63 in reply to Hidden

hi,hope things work for you,this is the first time i have suffered with anxiety,its been six weeks on medication,and feeling little improvement

You may also like...